Advertisement

Siberian Mathematical Journal

, Volume 60, Issue 3, pp 429–449 | Cite as

On the Solvability of Some Dynamic Poroelastic Problems

  • M. P. VishnevskiiEmail author
  • V. I. PriimenkoEmail author
Article
  • 12 Downloads

Abstract

We consider the direct problems for poroelasticity equations. In the low-frequency approximation we prove existence and uniqueness theorems for the solution to a certain mixed problem. In the high-frequency approximation we establish the uniqueness of a weak solution to the mixed problem and its continuous dependence on the data in the cases of bounded and unbounded temporal intervals and for however many spatial variables.

Keywords

poroelasticity equations dynamic permeability mixed problem existence uniqueness stability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Biot M. A., “The theory of propagation of elastic waves in fluid saturated porous solid. I. Low frequency range,” J. Acoust. Soc. Amer., vol. 28, 168–178 (1956).MathSciNetCrossRefGoogle Scholar
  2. 2.
    Biot M. A., “The theory of propagation of elastic waves in fluid saturated porous solid. II. Higher frequency range,” J. Acoust. Soc. Amer., vol. 28, 179–191 (1956).MathSciNetCrossRefGoogle Scholar
  3. 3.
    Johnson D. L., Koplik J., and Dashen R., “Theory of dynamic permeability and tortuosity in fluid-saturated porous media,” J. Fluid Mech., vol. 176, 379–402 (1987).CrossRefzbMATHGoogle Scholar
  4. 4.
    Santos J. E., “Elastic wave propagation in fluid-saturated porous media. Part I. The existence and uniqueness theorems,” Math. Modelling Numer. Anal., vol. 20, 113–128 (1986).CrossRefzbMATHGoogle Scholar
  5. 5.
    Girault V. and Raviart P. A., Finite Element Approximation of the Navier-Stokes Equations, Springer-Verlag, Berlin (1981).zbMATHGoogle Scholar
  6. 6.
    Sheen D., “A generalized Green’s theorem,” Appl. Math. Letters, vol. 5, 95–98 (1992).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Dautray D. and Lions J.-L., Mathematical Analysis and Numerical Methods for Science and Technology, Springer-Verlag, Berlin (2000).CrossRefzbMATHGoogle Scholar
  8. 8.
    Lions J.-L., Some Methods for Solving Nonlinear Boundary Value Problems [Russian translation], Mir, Moscow (1972).Google Scholar
  9. 9.
    Masson Y. J. and Pride S. R., “Finite-difference modeling of Biot’s poroelastic equations across all frequencies,” Geophysics, vol. 75, no. 2, N33–N41 (2010).CrossRefGoogle Scholar
  10. 10.
    Mizohata S., The Theory of Partial Differential Equations, Cambridge Univ. Press, Cambridge (1973).zbMATHGoogle Scholar
  11. 11.
    Miller K. S. and Samko S. G., “Completely monotonic functions,” Integral Transforms Spec. Funct., vol. 12, 389–402 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Lorenzi A. and Priimenko V., “Direct problems for poroelastic waves with fractional derivatives,” SIAM J. Math. Anal., vol. 46, no. 3, 1874–1892 (2014).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2019

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirskRussia
  2. 2.State University of Norte FluminenseRio de JaneiroBrazil
  3. 3.State University of Norte FluminenseMacaéBrazil

Personalised recommendations